Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Consistency conditions for difference schemes with singular coefficients
HTML articles powered by AMS MathViewer

by Dennis Eisen PDF
Math. Comp. 22 (1968), 347-351 Request permission
References
  • Dennis Eisen, Stability and convergence of finite difference schemes with singular coefficients, SIAM J. Numer. Anal. 3 (1966), 545–552. MR 213058, DOI 10.1137/0703045
  • Robert D. Richtmyer, Difference methods for initial-value problems, Interscience Tracts in Pure and Applied Mathematics, Tract 4, Interscience Publishers, Inc., New York, 1957. MR 0093918
  • Günter Hellwig, Partial differential equations: An introduction, Blaisdell Publishing Co. [Ginn and Co.], New York-Toronto-London, 1964. Translated by E. Gerlach. MR 0173071
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 65.65
  • Retrieve articles in all journals with MSC: 65.65
Additional Information
  • © Copyright 1968 American Mathematical Society
  • Journal: Math. Comp. 22 (1968), 347-351
  • MSC: Primary 65.65
  • DOI: https://doi.org/10.1090/S0025-5718-1968-0228192-8
  • MathSciNet review: 0228192